MAUDE Adverse Event Report: MEDIVATORS SCOPE BUDDY; ENDOSCOPE FLUSHING AID

MEDIVATORS SCOPE BUDDY; ENDOSCOPE FLUSHING AID
Model Number EFA-US-G
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The facility was not properly manually cleaning in accordance with the scope buddy ifu.The facility did have the appropriate connectors for the scope buddy.Their flushing procedure was to draw out 100 ml of solution from the container, then remove the uptake tube and place it in the rinse water to again draw out another 100 ml.The facility reported an olympus rep.Taught them this method.Medivators clinical specialist communicated with facility staff leader that the 100 ml was per channel, not per scope.The facility immediately implemented the change.It is unknown how many endoscopes were flushed using the incorrect processes.No serious injuries reported.To date, there have been no reports of patient illness or injury.This complaint will continue to be monitored in the medivators complaint handling system.
 
Event or Problem Description
The case states the facility was not properly manually cleaning endoscope prior to placement in aer, potential for patient cross-contamination.

Brand Name
SCOPE BUDDY
Common Device Name
ENDOSCOPE FLUSHING AID
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key6353711
Report Number2150060-2017-00008
Device Sequence Number18940815
Product Code FEB
UDI-Device Identifier00677964063640
UDI-Public00677964063640
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K914524
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 02/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberEFA-US-G
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2017
Initial Report FDA Received Date02/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1